# SDR CALA2024102900945

- Difficulty date: October 26, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 110,249 hours, 26,269 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEED TO PERFORM CONDITIONAL INSPECTION PER AMM 05-51-58-910-801-C1 PERFORMED CONDITIONAL INSPECTION PER AMM05-51-58-910-801-C1, UP TO AND NOT INCLUDING STEP D AND ON.PER TOMC MIGUEL. NO FURTHER STEPS REQUIRED. ALL TESTS PASS BUT PUT RT RECIRC FAN AND FWD GALLEY OVEN INOP AS A PRECAUTIONARY, SEE ITEM, LOG PG. FOR OVEN 9699745, RT RECIRC SEE LOG 9699725. ALSO REMOVED AND INSPECTED AND REINSTALLED RIGHT RECIRC FAN. NO DEFECTS NOTED. ALSO REPLACED THE RIGHT RECIRC  FILTER. ALSO INSPECTED LEFT RECIRC FILTER, NO DEFECTS NOTED. PER AMM 21-25-01
